MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT

SHIRAKAWA OLYMPUS CO., LTD. HIGH FLOW INSUFFLATION UNIT
Model Number UHI-3
Medical Device Problem Codes Gas/Air Leak (2946); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely gas leakage from the primary piping was due to a loosened connector.It is likely stress led to the issues; however, a definitive cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the high flow insufflation unit exhibited gas leakage from the primary piping and a loose connector.There was no patient involvement.

Brand Name
HIGH FLOW INSUFFLATION UNIT
Common Device Name
HIGH FLOW INSUFFLATION UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24497437
Report Number3002808148-2026-05857
Device Sequence Number21501753
Product Code HIF
UDI-Device Identifier04953170140297
UDI-Public04953170140297
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K014166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberUHI-3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown